# SDR AALA201610029011

- Difficulty date: October 1, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 11,722 hours, 4,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 142393
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,723 hours, 4,753 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST ROW LEFT HAND SEAT EMERGENCY LIGHT INOPERABLE AFTER RE-INSTALL.  REPLACED EMERGENCY POWER SUPPLY UNIT AT 13WL PER A321 AMM 33-51-38.
